MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 105-7018-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived at site and evaluated the device.Fse was not able to duplicate the reported issue.Fse created a hook and mounted it on the side panel to hold the foot pedal tube and prevent it from getting under the system.Fse concludes system is working within published specification.Based on the site's report of an unintended discharge of laser energy, this event is considered an accidental radiation occurrence (aro) and represents a device malfunction that is reportable under 21 cfr part 803 in accordance with u.S.Food and drug administration mdr requirements.
 
Event or Problem Description
Site reported elite+ was firing laser on its own without a foot pedal connected prior to starting treatment.No injuries occurred.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key25141965
Report Number1222993-2026-00027
Device Sequence Number9543391
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)190201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown